Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    5
  • views
    1221

Forget about prescriptions

Becky24

458 views

Just went to a doctor and he says it looks like I'm suffering from an allergic reaction due to either retin-a or clindamycin. He reccomended I stop using both medications.  Benadryl and prednisone for a few days in order to control the itching on my neck and wrists! I found out in deficient in vitamin D and many have said these supplements greatly helped their acne so here I go! Just purchased vitamin d3 with calcium. Working on changing my diet as well



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×